`a`
Related Articles
1

Free Courant and derived Leibniz pseudoalgebras

Journal of Geometric Mechanics  Volume 8, Issue 1, Pages : 71 - 97, 2016

BenoƮt Jubin - (email), Norbert Poncin - (email), Kyosuke Uchino - (email)

 Abstract       References       Full Text      Related Articles

2

Semi-simple generalized Nijenhuis operators

Journal of Geometric Mechanics  Volume 4, Issue 4, Pages : 385 - 395, 2013

Hassan Boualem - (email), Robert Brouzet - (email)

 Abstract       References       Full Text      Related Articles

3

Distributions and quotients on degree $1$ NQ-manifolds and Lie algebroids

Journal of Geometric Mechanics  Volume 4, Issue 4, Pages : 469 - 485, 2013

Marco Zambon - (email), Chenchang Zhu - (email)

 Abstract       References       Full Text      Related Articles